# SDR SB06017

- Difficulty date: February 15, 2006
- Submitted: February 15, 2006
- Operation: Air carrier
- Aircraft: N592US
- Make and model: Boeing 737301
- Aircraft serial: 23937
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Part number: D37022101
- Condition: Low
- Location: L1 Door Slide
- Component: Slide, Aircruisers
- Component part number: D31591479
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - MAINTENANCE REPORTED THE MAIN ENTRY DOOR ESCAPE SLIDE BOTTLE PRESSURE SHOWS NO GO.  MAINTENANCE REMOVED AND REPLACED THE MAIN ENTRY DOOR ESCAPE SLIDE PER MM 25-61-35.  PRESSURE CHECKS GOOD.
